Ebola hoax: the feared “bleeding” symptom
by Jon Rappoport
As I’ve demonstrated in several articles, the diagnostic tests for Ebola are unreliable and useless.
What does this mean?
It means that, for any patient labeled “Ebola,” there is no verification. No confirmation. None. Zero.
Asserting the patient “has Ebola” is meaningless, because there is no concrete evidence.
Once you remove the Ebola virus from the equation, all you have left is symptoms. Symptoms in West Africans, and in those few people in the US and Europe who are labeled with “Ebola.”
Symptoms like diarrhea, fever, cough, fatigue, vomiting, bleeding.
Obviously, these symptoms can result from a number of different causes, none of which needs to be a virus.
Let’s take bleeding, for example.
This is the hyped symptom that evokes the most fear, and convinces people that these patients “must be different and unique. They could only be bleeding because the Ebola virus is causing it.”
Here is a quote from a study, “Potential for bleeding with the new beta-lactam antibiotics,” Ann Intern Med December 1986; 105(6):924-31:
“Several new beta-lactam antibiotics impair normal hemostasis [body processes that stop bleeding]… These antibiotics often cause the template bleeding time to be markedly prolonged (greater than 20 minutes)… dangerous bleeding due to impaired platelet aggregation requires treatment with platelet concentrates.”
Here is a summary from MedlinePlus:
“The Clostridium difficile bacteria normally lives in the intestine. However, too much of these bacteria may grow when you take antibiotics. The bacteria give off a strong toxin that causes inflammation and bleeding in the lining of the colon… Any antibiotic can cause this condition. The drugs responsible for the problem most of the time are ampicillin, clindamycin, fluoroquinolones, and cephalosporins…”
So let’s look at the level of antibiotic use in West Africa and the Third World.
Voice of America, February 26, 2014, “…antibiotics have become the automatic choice for treating a child with a fever.”
AAPS (American Association of Pharmaceutical Scientists): “For instance, in most areas of West Africa, antibiotics are commonly sold as over-the-counter medications.”
TWN (Third World Network): “…a survey carried out in 1999 showed that nearly one out of two antidiarrheal products in Third World countries contained an unnecessary antibiotic [and chronic diarrhea in the Third World is a leading cause of death, so you can be sure that these antidiarrheal drugs are consumed in great quantities].
“…75 products (including some antibiotics) which had been pulled out or banned in one or more European countries were identified in the Third World in 1991.”
Of course, banned antibiotics would be exceptionally toxic.
In West Africa, antibiotic use is sky-high…and antibiotics do cause bleeding.
Bleeding where? In the digestive tract.
In light of that, consider the following excerpt from the healthgrades.com article, “What is vomiting blood?”
“Vomiting blood indicates the presence of bleeding in the digestive tract…
“Vomiting blood may be caused by many different conditions, and the severity varies among individuals. The material vomited may be bright red or it may be dark colored like coffee grounds…”
Yes, it turns out that any source of internal bleeding in the digestive tract—such as overuse of antibiotics—can cause a person to vomit blood.
“The uniqueness” of “Ebola-blood-vomiting” is a fairy tale.
What else could cause the “Ebola” bleeding symptom in West Africa?
We have the fact that organophosphate insecticides are being widely used for indoor spraying, in West African homes and, surely, in clinics, to kill mosquitos. One study reports: “With high DDT resistance present throughout much of West Africa, carbamates and organophosphates are increasingly important alternatives to pyrethroids for indoor residual spraying (IRS).”
Among the effects, from severe exposure to organophosphates: diarrhea, tremors, staggering gait, blood disorders, death—all of which have been described in reference to Ebola.
And then there is this: “In nine patients suffering from organophosphate intoxication, platelet function and blood coagulation parameters were investigated…In five of nine patients a marked bleeding tendency was observed. The bleeding tendency in organophosphate intoxication is probably mainly caused by the defective platelet function.” (Klin Wochenschur, Sept. 3, 1984;62 (17):814-20, author: m. Zieman)
Read the rest here: